Random Hermitian matrices and Gaussian multiplicative chaos

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Berestycki, Nathanaël
dc.contributor.author Webb, Christian
dc.contributor.author Wong, Mo Dick
dc.date.accessioned 2018-12-10T10:29:02Z
dc.date.available 2018-12-10T10:29:02Z
dc.date.issued 2018-10
dc.identifier.citation Berestycki , N , Webb , C & Wong , M D 2018 , ' Random Hermitian matrices and Gaussian multiplicative chaos ' Probability Theory and Related Fields , vol. 172 , no. 1-2 , pp. 103-189 . DOI: 10.1007/s00440-017-0806-9 en
dc.identifier.issn 0178-8051
dc.identifier.other PURE UUID: bd76c707-69ef-4116-9c8f-336fe3821765
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/random-hermitian-matrices-and-gaussian-multiplicative-chaos(bd76c707-69ef-4116-9c8f-336fe3821765).html
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85033472837&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/29817079/Berestycki2018_Article_RandomHermitianMatricesAndGaus.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/35251
dc.description.abstract We prove that when suitably normalized, small enough powers of the absolute value of the characteristic polynomial of random Hermitian matrices, drawn from one-cut regular unitary invariant ensembles, converge in law to Gaussian multiplicative chaos measures. We prove this in the so-called (Formula presented.)-phase of multiplicative chaos. Our main tools are asymptotics of Hankel determinants with Fisher–Hartwig singularities. Using Riemann–Hilbert methods, we prove a rather general Fisher–Hartwig formula for one-cut regular unitary invariant ensembles. en
dc.format.extent 87
dc.format.extent 103-189
dc.format.mimetype application/pdf
dc.language.iso en en
dc.relation.ispartofseries Probability Theory and Related Fields en
dc.relation.ispartofseries Volume 172, issue 1-2 en
dc.rights openAccess en
dc.subject.other Analysis en
dc.subject.other Statistics and Probability en
dc.subject.other Statistics, Probability and Uncertainty en
dc.subject.other 112 Statistics and probability en
dc.title Random Hermitian matrices and Gaussian multiplicative chaos en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department University of Cambridge
dc.contributor.department Department of Mathematics and Systems Analysis
dc.subject.keyword Analysis
dc.subject.keyword Statistics and Probability
dc.subject.keyword Statistics, Probability and Uncertainty
dc.subject.keyword 112 Statistics and probability
dc.identifier.urn URN:NBN:fi:aalto-201812106266
dc.identifier.doi 10.1007/s00440-017-0806-9
dc.type.version publishedVersion

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication


My Account